# SDR BJYASDR9/23/09

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N1881Q
- Make and model: Amd FALCON20
- Aircraft serial: 414
- Aircraft time: 14,974 hours, 13,226 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ACFT DEPARED, AT ABOUT 1300L FOR A 5 MINUTE REPO FLT (NO PAX), WITH APU RUNNING, SHORTLY AFTER LEVEL OFF AT 3000', FIRE WARNING SOUNDED, APU FIRE LIGHT ILLUMINATED, & APU AUTOMATICALLY SHUTDOWN.  WARNING LIGHT DID NOT EXTINGUISH & FOLLOWING EMERGENCY PROCEDURES, CREW FIRED APU FIRE BOTTLE.  FIRE LIGHT STILL DID NOT EXTINGUISH, REQUESTED PRIORITY & FIRE EQUIPMENT.  CREW HAD NO OTHER SYSTEMS AFFECTED & EXPERIENCED NO SMOKE OR FUMES.  UPON LANDING & CLEARING RUNWAY THEY SHUT EVERYTHING DOWN.  UPON INSP OF AFT COMPARTMENT NO SIGN OF FIRE INDICATED.  CREW RE-STARTED 1 ENGINE TO TAXI IN, FIRE LIGHT DID NOT ILLUMINATE. MX PREFORMED A VISUAL INSP OF APU & AFT BAY WITH NO DISCREPANCIES NOTED.  DETERMINED ACFT TO BE SAFE FOR CONTINUED OPS & PLACE FOLLOWING ITEMS ON MEL.  MEL 26-2 CAT "C" APU FIRE WARNING SYS.  MEL 26-3 CAT"C" APU FIRE EXTINGUISHER SYS.  PLACARDED INSTRUMENT PANEL & INSTRUCTED THAT "APU MAY NOT BE USED".
